# SDR WRLA2009189

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENGINE HI VIBRATION/LOW RPM IN INITIAL CLIMB OUT.  HIGH EGT 917C.  DURING SHUTDOWN ENGINE FIRE AGENT DISCHARGED.
